# SDR IPXA3580356

- Difficulty date: September 15, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 20,403 hours, 13,415 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545745
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION S1C2, MAIN DECK FLOOR PANEL 231XVF HAS LOWER INSERT SPINNING IN PANEL.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-H.
